# SDR CA190308019

- Difficulty date: March 8, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 204040604005S
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW TAIL ROTOR COUPLING FROM MANUFACTURER PART NUMBER 204040604005S   HAS SCORING MARKS IN VALLEY BETWEEN TEETH. MACHINE MARKS  THREE COUPLINGS WITH SAME DEFECT
